# SDR CA131122001

- Difficulty date: November 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 8,739 hours
- Engine: Cont IO240B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: SL10105500313H05
- Condition: Faulty
- Location: Engine
- Part time: 914 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) A DEFECT WAS REPORTED OF A POSSIBLE FAULTY TACH WHICH WAS CAUSING AN OVERSPEED INDICATION, TACH CABLE WAS DISCONNECTED AT BOTH ENDS TO CHECK CABLE SMOOTHNESS AND NO FAULT FOUND.  ACFT GROUND RUN SEVERAL TIMES AND AT SEVERAL RPM SETTINGS WITH NO FAULT FOUND, ALSO TACH ACCURACY CHECKED WITHIN LIMITS IAW CAR625 APPENDIX "C".  ACFT RETURNED TO SERVICE. 17.3 HRS LATER, THE ACFT WAS AGAIN SNAGGED, THIS TIME THE PILOT REPORTED THAT WHEN SET UP IN CRUISE, AND THE TACH INDICATING CLOSE TO MAX RPM, THE NEEDLE WOULD JUMP INTO THE 3300 -3400 RPM RANGE, BUT THE ENGINE WAS NOT FOLLOWING THE RPM INCREASE.  NEW TACH WAS INSTALLED.
